×

zbMATH — the first resource for mathematics

Perspectivity and cancellation in regular rings. (English) Zbl 0363.16009

MSC:
16E50 von Neumann regular rings and generalizations (associative algebraic aspects)
06C05 Modular lattices, Desarguesian lattices
06C15 Complemented lattices, orthocomplemented lattices and posets
06B05 Structure theory of lattices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ehrlich, G, Unit regular rings, Portugal. math., 27, 209-212, (1968) · Zbl 0201.03901
[2] Ehrlich, G, Units and one-sided unit regular rings, Trans. amer. math. soc., 216, 81-90, (1976) · Zbl 0298.16012
[3] {\scG. Elliott}, Perspectivity in the projection lattice of an \(AW\^{}\{∗\}\) algebra, to appear. · Zbl 0262.46062
[4] Fillmore, P.A, Perspectivity in projection lattices, (), 383-387 · Zbl 0131.11203
[5] Fuchs, L, On a substitution property for modules, Monatsch. math., 75, 198-204, (1971) · Zbl 0225.16013
[6] Goodearl, K.R, Prime ideals in regular self-injective rings, Canad. J. math., 25, 4, 829-839, (1973) · Zbl 0229.16021
[7] Goodearl, K.R; Handelman, D, Simple self-injective rings, Comm. algebra, 3, 9, 797-834, (1975) · Zbl 0311.16029
[8] Halperin, I, Complemented modular lattices, (), 51-64 · Zbl 0114.01504
[9] Halperin, I; von Neumann, J, On the transitivity of perspective mappings, Ann. of math., 41, 87-93, (1940) · JFM 66.0708.01
[10] Henriksen, M, On a class of regular rings that are elementary divisor rings, Arch. math., 24, 133-141, (1973) · Zbl 0257.16015
[11] Kaplansky, I, Projective modules, Ann. of math., 68, 372-377, (1958) · Zbl 0083.25802
[12] Kaplansky, I, Rings of operators, (1968), Benjamin New York · Zbl 0212.39101
[13] von Neumann, J, Continuous geometry, () · JFM 62.0648.02
[14] Renault, G, Anneaux réguliers auto-injectifs à droite, Bull. soc. math. France, 101, (1973) · Zbl 0284.16007
[15] Shepherdson, J.C, Inverses and zero divisors in matrix rings, (), 71-85, (3) · Zbl 0043.01702
[16] Swan, R.G, Algebraic K-theory, () · Zbl 0193.34601
[17] Utumi, Y, On continuous rings and self-injective rings, Trans. amer. math. soc., 118, 158-173, (1965) · Zbl 0144.27301
[18] Hartwig, R; Luh, J, On finite regular rings, Pacific J. math., 69, 73-95, (1977) · Zbl 0326.16012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.